|03-24-2014 02:07 AM|
|LoveDogs||Since you have to play with water to get you dog to drink it can also be dehydration.|
|03-23-2014 10:11 PM|
|Phoenix14||Ok called the Vet he said to finish the last day of meds which is tomorrow because it might be a side effect of the antibiotics. But if by Friday todays monday in Japan to bring her in because it could be a UTI. Thank you everyone for the insight I will keep you all posted|
|03-23-2014 10:04 PM|
|03-23-2014 09:57 PM|
|llombardo||What kind of bowls are you using?|
|03-23-2014 09:54 PM|
ouch, can you get the name of the drug? The doctor has to know that. Than again, if your calling the doc tomorrow you can just tell them whats going on. I would still get the name and google the side effects if possible.
|03-23-2014 09:20 PM|
|03-23-2014 09:11 PM|
|03-23-2014 09:08 PM|
|Phoenix14||She is on her last day of the parasite meds she has been on it for 7 days. We are working on drinking and eating I dont' know if its the bowls but she will only eat if I put the food on my hand and I have to play with the water for her to be interested.|
|03-23-2014 08:19 PM|
I totally agree that testing for a UTI is a good idea.
My GSD is the only animal I've ever owned that I have had to encourage to drink water, even though he always has access.
It is like it is an afterthought for him.
"Oh, yeah, now that you mention it, I guess I am really thirsty"!
But often he is so eager to go and do things, he'll pass the bowl right up until he's reminded.
So sometimes his urine has an orangish tint to it because he is somewhat dehydrated. It smells pretty strong as well.
Hopefully, that is what is going on with yours as well, but it wouldn't hurt to check things out to be safe.
Sent from Petguide.com Free App
|03-23-2014 08:12 PM|
|shepherdmom||Is he on any medicines? Sometimes I think that can cause different colors.|
|This thread has more than 10 replies. Click here to review the whole thread.|